# SDR ASAA2021032234343

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 05034
- Aircraft time: 30,850 hours, 10,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lgciu
- Part number: 801780388013
- Part serial: 253984350
- Condition: Faulted
- Location: Mlg
- Part time: 30,845 hours, 10,037 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LGCIU 1 FAULT MESSAGE. GROUNDED - YES. CONFIRMED LGCIU 1 FAULT, BITE TEST FAILED. PER TSM 32-31-00-810-802-A REPLACED LGCIU 1, TEST OK. C/W OPS CHECK OF #1 ENGINE THRUST REVERSER PER AMM 78-31-00-710-042-A.TEST OK. NO FAULTS OR DEFECTS NOTED. A/C OK FOR SERVICE.
